# SDR FDEA201701100113

- Difficulty date: January 10, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 86,350 hours, 36,218 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT- SELECTING EMERGENCY POWER TO "ARM"-  NO "ON" LIGHT. PERFORMED EPCU RTS IAW AMM 24-08-01-5, NO DEFECTS NOTED. PERFORMED ELECTRICAL EMERGENCY POWER SYSTEMS TEST IAW AMM 24-00-00-5, NO DEFECTS NOTED. AIRCRAFT OK FOR SERVICE.
